Automorphisms of Prime Order of Curves.
Manuscripta mathematica, Tome 33 (1980), pp. 99-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1980__33_154742,
author = {Masaaki Homma},
title = {Automorphisms of {Prime} {Order} of {Curves.}},
journal = {Manuscripta mathematica},
pages = {99--110},
year = {1980},
volume = {33},
zbl = {0459.14005},
url = {http://geodesic.mathdoc.fr/item/MM2_1980__33_154742/}
}
Masaaki Homma. Automorphisms of Prime Order of Curves.. Manuscripta mathematica, Tome 33 (1980), pp. 99-110. http://geodesic.mathdoc.fr/item/MM2_1980__33_154742/